# SDR CA030726002

- Difficulty date: May 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 10,100 hours
- Engine: Pwa R985AN14B
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: C2CF697
- Condition: Damaged
- Location: Pedal Attach
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) SPRING PEDAL ATTACH REPLACE.
